I went up on the levodopa to try to bolster a reduction on mirapex dosage, disaster, had to go back up on mirapex, then it seems my levodopa level is way too high and all the symptoms are there to indicate too high a dose. I am worried about reducing it now, and would like some wisdom as to the best way to reduce it. thanks
As a medical doctor, I am baffled by the subjects people on this site are asking advice on. Do you trust your health and life to just any ill informed person on the internet? I am actually leaving this site because I simply do not have the time to correct all the uneducated responses I have read. For your own well being, ask a physician. Not a bunch of self taught addicts and people playing doctor by using google.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2009 • 2 answers
Posted 21 Jan 2011 • 1 answer
Carbidopa/Levodopa - My husband has been taking caridopa/levodopa for a year. He has intestinal pain
Posted 5 Nov 2012 • 1 answer
Posted 12 Jul 2013 • 2 answers
Posted 6 Jun 2015 • 1 answer